# SDR TSAA0634066

- Difficulty date: August 15, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 20,788 hours, 9,045 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 477 KOA-HNL: ON DESCENT, CREW NOTED FAILURE OF NR 2 FMC.  CREW LANDED AT HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 34-61-00-810-807.  NO FAULTS WERE FOUND.  MAINTENANCE DOWNLOADED NR 2 FMC DATA IAW ENGINEERING.  AIRCRAFT WAS RETURNED TO SERVICE.  ANALYSIS OF THE NR 2 FMC DATA CONFIRMED A DROP TO SINGLE FMC OPERATION DUE TO A SOFTWARE NUISANCE FAULT.  AIRCRAFT WAS RETURNED TO SERVICE.
